# SDR 95ZZZX3232

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerospace Holding Corporation, repair station W6NR985J
- Make and model: Bag JETSTM3201
- System (JASC): 6120 · Propeller Controlling System
- Part: Gasket
- Part number: 8954851
- Condition: Mismanufactured
- Location: Prop Pitch Cont
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GASKET RECEIVED NEW FROM VENDOR INCORRECTLY MANUFACTURED.  INSTALLATION WOULD CAUSE MAJOR OIL LEAK FROM PROP PITCH CONTROL.  RECENTLY FOUND PROP PITCH CONTROL MOUNTING GASKETS INCORRECTLY MANUFACTURED.
